Lu, Xiaoting and Liu, Yongjian and Liu, Aimin and Feng, Chunsheng (2022) New geometric viewpoints to Chen chaotic system. Miskolc Mathematical Notes, 23 (1). pp. 339-362. ISSN 1787-2413
|
Text
3787.pdf Download (6MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2022.3787
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 30 May 2022 10:25 |
Last Modified: | 30 May 2022 10:25 |
URI: | http://real.mtak.hu/id/eprint/143160 |
Actions (login required)
![]() |
Edit Item |